Sufficient criteria of convexity

Yu D. Burago, V. A. Zalgaller

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


In this article a survey of criteria of convexity of sets and hypersurfaces in Rn, in Riemannian and infinite-dimensional linear spaces, is made. Included are the following sections: support property; local convexity; local support; curvature of the boundary; section by planes; uniqueness of closest points; systems of sets.

Original languageEnglish (US)
Pages (from-to)395-435
Number of pages41
JournalJournal of Soviet Mathematics
Issue number3
StatePublished - Sep 1978

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Sufficient criteria of convexity'. Together they form a unique fingerprint.

Cite this